Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 1(349), Pages 187–188 (Mi umn601)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On bi-additive maps of some Lie algebras

W.-F. Kea, M. A. Chebotarb

a National Cheng Kung University
b Tula State University

DOI: https://doi.org/10.4213/rm601

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:1, 183–184

Bibliographic databases:

MSC: 16W25, 16N60
Accepted: 20.11.2002

Citation: W. Ke, M. A. Chebotar, “On bi-additive maps of some Lie algebras”, Uspekhi Mat. Nauk, 58:1(349) (2003), 187–188; Russian Math. Surveys, 58:1 (2003), 183–184

Citation in format AMSBIB
\Bibitem{KeChe03}
\by W.~Ke, M.~A.~Chebotar
\paper On bi-additive maps of some Lie algebras
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 1(349)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn601}
\crossref{https://doi.org/10.4213/rm601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992140}
\zmath{https://zbmath.org/?q=an:1171.17306}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..183K}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 1
\pages 183--184
\crossref{https://doi.org/10.1070/RM2003v058n01ABEH000601}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183858300009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-30244465015}


Linking options:
  • http://mi.mathnet.ru/eng/umn601
  • https://doi.org/10.4213/rm601
  • http://mi.mathnet.ru/eng/umn/v58/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:192
    Full text:130
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021